Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from pimples. Using benzac face wash, water based gel, dry skin, weight gain. Cure for pimples?

Hi, I ve been on acnetane 20mg for a month. I also use Benzac face wash and the waterbased gel. I see no difference in my skin, its just dry. I am peeling but the pimples are still there. I want to know how long till I see any results. I drink my pill with a glass of milk daily and I ve gained weight. Should I be gaining weight? Is there any diet I should be following.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HCM

The acne are a result of skin infection and have nothing to do with the weight loss or weight gain. the treatment of acne is isotretinoin cream along with doxycyclin capsules.

for weight loss avoid fatty and carbohydrate diet and increase protein diet and fluid intake. Have a regular routine of physical activity either exercise or some sports

Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor